Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 179428, 8 pages
http://dx.doi.org/10.1155/2013/179428
Research Article

A New Four-Dimensional Autonomous Hyperchaotic System and the Synchronization of Different Chaotic Systems by Using Fast Terminal Sliding Mode Control

1Faculty of Electronic Information and Electrical Engineering, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Information Science, Qujing Normal University, Qujing 655011, China

Received 24 September 2013; Revised 28 November 2013; Accepted 28 November 2013

Academic Editor: Tomasz Kapitaniak

Copyright © 2013 Baojie Zhang and Hongxing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baojie Zhang and Hongxing Li, “A New Four-Dimensional Autonomous Hyperchaotic System and the Synchronization of Different Chaotic Systems by Using Fast Terminal Sliding Mode Control,” Mathematical Problems in Engineering, vol. 2013, Article ID 179428, 8 pages, 2013. https://doi.org/10.1155/2013/179428.